# SDR ALGA201306187448

- Difficulty date: June 14, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N796RV
- Make and model: Bell 407
- Aircraft serial: 53037
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA MAIN ROTOR BLADES HAVE CRACKED ABRASION STRIPS.  SNS A-179, A-629, A-1960.
